Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

How can fever and chills along with cold sweat be treated?

Im 38, male and recently went out to eat. As I was waiting for my meal, I started to get flu like symptoms ... chills, feverish. A few minutes later, I started to have cold sweat and rushed outside for some fresh air. After about 5 minutes, I felt better, but still had the flu like symptoms
Asked On : Fri, 31 Mar 2017
Answers:  1 Views:  2
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
I have gone through your medical history carefully and understood your concerns.
Your fever and chills could be from flu.
When body temperature increases in fever, body tries to cool down by producing excess sweats.
This is normal mechanism.
Don't worry.

You would be fine if you take antiflu medications and Tylenol for fever.

Hope this answers your question. If you have additional questions or follow up questions then please do not hesitate in writing to us. I will be happy to answer your questions.

Wishing you good health.

Answered: 2 days ago
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor